, Volume 110, Issue 1, pp 131-152
Date: 04 Dec 2008

Existence and Multiplicity of Solutions of Second-Order Difference Boundary Value Problems

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

This paper concerns the existence and multiplicity of solutions of second-order difference boundary value problems. Under the assumptions which guarantee the existence of at least one nontrivial solution of the homogeneous problem, we obtain the existence of exactly three solutions of the nonhomogeneous problem with some other suitable conditions.

This project is supported by the Research Fund for the Doctoral Program of Higher Education of China (No. 20061078002).